Home → Magazine Archive → December 1971 (Vol. 14, No. 12) → Rapid computation of general interpolation formulas... → Abstract

Rapid computation of general interpolation formulas and mechanical quadrature rules

By Sven-Åke Gustafson

Communications of the ACM, Vol. 14 No. 12, Pages 797-801
10.1145/362919.362941


Save PDF
Let ƒ have n continuous derivatives on a closed interval [a, b] and let L be a linear functional. The attempt is made to approximate L(ƒ) with L(Q) where Q is a polynomial, approximating ƒ. Algorithms are developed for rapid computation of L(Q) for a wide class of selections of Q which includes the Lagrangian and Hermitian rules as special cases.

The full text of this article is premium content

0 Comments

No entries found